ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Arif, M."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Arif, M. and Khan, Q. and Sokol, J. (2019) A new family of starlike functions in a circular domain involving a q-differential operator. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (6). pp. 19-27. ISSN 00002-3043

This list was generated on Tue May 26 23:57:14 2020 AMT.